# SDR CA101007001

- Difficulty date: September 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED AT 17:10 WITH THE LT MLG UP.  THE NTSB HAD RELEASED THE ACFT TO BE DISEMBARKED AND RECOVERED.  NO INJURIES WERE REPORTED. THE ACFT WILL BE JACKED TO LOWER THE LT MLG AND TOWED OFF THE RUNWAY.   REPAIR IN PROGRESS (FAA SDR 2010101600051/SWIA201024936).
